MathSciNet Relay Station
MathSciNet bibliographic data
MR510406 60B11 (46E40 60G42)
Aldous, D. J. Unconditional bases and martingales in $L\sb{p}(F)$. Math. Proc. Cambridge Philos. Soc. 85 (1979), no. 1, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement